# SDR AALA20060316

- Difficulty date: May 19, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 13D INOPERATIVE.  REPLACED WIRE HARNESS CONNECTOR AND PINS AT SEAT 13D FOR EMERGENCY ESCAPE PATH LIGHT AND SEAT 13D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
